Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On Calabi-Yau threefolds with large nonabelian fundamental groups


Authors: Lev Borisov and Zheng Hua
Journal: Proc. Amer. Math. Soc. 136 (2008), 1549-1551
MSC (2000): Primary 14J32
Published electronically: November 30, 2007
MathSciNet review: 2373582
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this short note we construct Calabi-Yau threefolds with nonabelian fundamental groups of order $ 64$ as quotients of the small resolutions of certain complete intersections of quadrics in $ \mathbb{P}^7$ that were first considered by M. Gross and S. Popescu.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14J32

Retrieve articles in all journals with MSC (2000): 14J32


Additional Information

Lev Borisov
Affiliation: Department of Mathematics, University of Wisconsin, Madison, Wisconsin 53706
Email: borisov@math.wisc.edu

Zheng Hua
Affiliation: Department of Mathematics, University of Wisconsin, Madison, Wisconsin 53706
Email: hua@math.wisc.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-07-09268-4
PII: S 0002-9939(07)09268-4
Received by editor(s): October 16, 2006
Received by editor(s) in revised form: February 17, 2007
Published electronically: November 30, 2007
Additional Notes: The first author was partially supported by the National Science Foundation under grant No.\ DMS-0456801.
Communicated by: Ted Chinburg
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.